# SDR UPS203072

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE LOWER SURFACE OF THE UPPER FUEL CELL SKIN AT STATION 870 FROM LBL 65 TO RBL 65.  MAINTENANCE REMOVED CORROSION, BLENDED AREAS, INSTALLED FILLER WASHERS, FLAP PEENED EFFECTED AREAS, ALODINED AND PRIMED AND RETURNED AIRCRAFT TO NORMAL PER SRM 51-10-2 AND MM 51-20-151.
